# SDR JJBA20250509044

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14539293008
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR FUSELAGE COMPARTMENT, AT BULKHEAD 80, RH SHEAR CLIP CRACKED BETWEEN STRINGERS 5 AND STRINGERS 7. IN REAR FUSELAGE COMPARTMENT AT BULKHEAD 80. RH SHEAR CLIP REMOVED FOR REPLACEMENT BTW STR 5-7. IN REAR FUSELAGE COMPARTMENT AT BULKHEAD 80, RH BTW STR 5-7 SHEAR CLIP REPLACED
